Ecotrin Safety Coated Enteric Aspirin, Arthritis Relief, Maximum Strength, 500 mg, Tablets - 150ea

Ecotrin Safety Coated Enteric Aspirin, Arthritis Relief, Maximum Strength, 500 mg, Tablets  - 150ea
  • S3 image

Ecotrin Safety Coated Enteric Aspirin, Arthritis Relief, Maximum Strength, 500 mg, Tablets - 150ea

  • SKU: 059613
  • UPC: 34969290350
  • Size: 150 Tablets
  • Manufacturer: GLAXOSMTHKLN

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

DISCONTINUED BY MANUFACTURER. FOR YOUR INFORMATION PURPOSES, WE HAVE KEPT THIS ITEM PLACEMENT AS COURTESY TO OUR CUSTOMERS

You may search for a related or another product by using the search field above.

Adults and Children 12 Years of Age and Over: Take 2 tablets every 6 hours as needed, with water. Do not exceed 8 tablets in a 24 hour period unless directed by a doctor. Do not give to children under 12 unless directed by a doctor.

Active Ingredient (each Tablet Contains): Aspirin (500 mg). Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, FD&C Yellow No. 6, Hydroxypropyl Methylcellulose, Maltodextrin, Methacrylate Copolymer, Microcrystalline Cellulose, Pregalatinized Starch, Propylene Glycol, Simethicone, Sodium Hydroxide, Sodium Starch Glycolate, Stearic Acid, Talc, Titanium Dioxide, Triethyl Citrate.

Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye's syndrome, a rare but serious illness reported to be associated with aspirin. Do not take this product if you have asthma, an allergy to aspirin, stomach problems (such as heartburn, upset stomach, or stomach pain) that persist or recur, ulcers or bleeding problems, or if ringing in the ears or a loss of hearing occurs, unless directed by a doctor. Do not take this product for pain for more than 10 days unless directed by a doctor. If symptoms occur, or if redness or swelling is present, consult a doctor because these could be signs of a serious condition. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. It is especially important not to use aspirin during the last 3 months of pregnancy unless specifically directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a poison control center immediately. Alcohol Warning: If you consume 3 or more alcoholic drinks every day, as your doctor whether you should take aspirin or other pain relievers/fever reducers. Aspirin may cause stomach bleeding.